# SDR UALA2010090703314

- Difficulty date: September 3, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 49,462 hours, 5,980 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS VERY DIM AFT CREW REST STAIRWELL.   RECHECKED LIGHT ASSY AFTER SEVERAL HOURS, LIGHTS OPS CHECKED NORMAL.
